# SDR DHL2002720512

- Difficulty date: October 7, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, CABIN AREA, FRAME AT STA. 760 IS CHAFED THRU ABOVE ABOVE STR 4 RT. REPAIRED IAW SRM.
